# SDR COMA9710463

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 12006157007
- Condition: Corroded
- Location: Cargo Compt
- Part time: 18,143 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION TASK 161-01Z, FOUND LEFT HAND CARGO FLOOR SILL CORRODED BEYOND LIMITS.  REPLACED CORRODED SILL IAW EMB 120 SRM.
